Why do i still having vitamin d deficiency symptoms after treatment?
I am a 26 year old . Last July I started having palpitations, and I had been having dizzy spells. Of course the dr. checked my heart- no major problems. My thyroid level was ok.
I was still sick about 3 months later. By November I had dizziness, headaches, terrible back pain, rt ankle swelling/pain,pressure in rt eye/face, extreeeeme fatigue, loss of interest in anything, short of breath at times, mood swings, memory loss, and anxiety!!! I HAVE SEEN MULTIPLE SPECIALISTS- Cardio, Gastro,ENT, Neuro, OB/GYN,Endo and a Rheumatologist. After all these docs trying to put me on meds for everything from anxiety to high blood pressure, the endocrinologist finally tested my vitamin D level.
My vitamin D level was 11 ng/L !!, I thought I WAS DYING FOR MONTHS AND HAD ACCEPTED THE FACT. Pray, research, and demand thorough treatment. The only reason I discovered these problems was because I decided they would not find out what my illness was on autopsy.
The doctors, unfortunately, is not ALWAYS looking at you as an individual, but as a textbook case. My endocrinologist (2nd in 4 months) prescribed 50,000 I.U. 2 times a week for 4 weeks and then it decreases to times a week for 4 weeks.
Now my level 85 ng/L ,I am frustrated that I still having some symptoms,I have been living in HELL for the past 8 months and I am looking forward to heaven on earth again!!! Have a little faith.
please any one who been treated with vitamin d3 are your symptoms better?
Thank you for any comments/info you have to offer..God bless
How are you? Try not to lose faith. The fact that your vitamin D level has improved is already a good sign. It may take some time for your symptoms to resolve. But at this point, it is best that you have regular check-up with your doctor for proper management. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.